Header

UZH-Logo

Maintenance Infos

Strict local martingales and bubbles


Kardaras, Constantinos; Kreher, Dörte; Nikeghbali, Ashkan (2015). Strict local martingales and bubbles. Annals of Applied Probability, 25(4):1827-1867.

Abstract

This paper deals with asset price bubbles modeled by strict local martingales. With any strict local martingale, one can associate a new measure, which is studied in detail in the first part of the paper. In the second part, we determine the “default term” apparent in risk-neutral option prices if the underlying stock exhibits a bubble modeled by a strict local martingale. Results for certain path dependent options and last passage time formulas are given.

Abstract

This paper deals with asset price bubbles modeled by strict local martingales. With any strict local martingale, one can associate a new measure, which is studied in detail in the first part of the paper. In the second part, we determine the “default term” apparent in risk-neutral option prices if the underlying stock exhibits a bubble modeled by a strict local martingale. Results for certain path dependent options and last passage time formulas are given.

Statistics

Citations

5 citations in Web of Science®
5 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

0 downloads since deposited on 14 Jan 2016
0 downloads since 12 months

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:21 May 2015
Deposited On:14 Jan 2016 11:03
Last Modified:05 Apr 2016 19:16
Publisher:Institute of Mathematical Statistics
ISSN:1050-5164
Free access at:Publisher DOI. An embargo period may apply.
Publisher DOI:https://doi.org/10.1214/14-AAP1037
Related URLs:http://projecteuclid.org/euclid.aoap/1432212431 (Organisation)

Download

Content: Accepted Version
Language: English
Filetype: PDF - Registered users only
Size: 520kB
View at publisher